# SDR COMA0060704

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 6,031 hours, 6,212 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 502
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 978 hours, 988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM CAUTION MESSAGE.  REPLACED THE HSTA.
